Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

Pages: 1
pozmarie
Member

Reged: 03/20/06
Posts: 21
Atripla question
      #253605 - 12/19/10 08:36 PM

I have been taking Atripla for approx. 2 years and am noticing slight body fat changes... accumulation around my abdomin and thinning in my legs/butt. Of course I had a baby a year ago! Perhaps I am wrong in assuming it is due to Atripla.

Has anyone experienced body fat changes associated with Atripla?? Any experience is helful.

If so, did you find any alternative or remedy?


Thanks!

Post Extras: Remind Me!   Notify Moderator  
bartlebyAdministrator
Admin

Reged: 01/19/10
Posts: 660
Re: Atripla question new
      #253616 - 12/20/10 01:15 PM

here's a very thorough answer from Nelson Vergel from our Ask the Expert's forum. You can browse more questions or ask your own!

--------------------
Bartleby at The Body
Bulletin Board Administrator

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 1804

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3